MAUDE Adverse Event Report: SUPERLINE; DENTAL IMPLANT

SUPERLINE; DENTAL IMPLANT
Model Number FX4012SWC
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 09/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to loss of osseointegration approximately 3 years - 8 months after initial implant placement.Bone quality around the area was type ii, and oral hygiene around the implant was moderate.Peri-implantitis around the implant placement area was reported during the implant removal surgery.The patient requires another surgical intervention.

Brand Name
SUPERLINE
Common Device Name
DENTAL IMPLANT
MDR Report Key12627841
Report Number3005503242-2021-00149
Device Sequence Number19156503
Product Code DZE
UDI-Device IdentifierD755FX4012SWC0
UDI-PublicD755FX4012SWC0
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K160965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2025
Device Model NumberFX4012SWC
Device Catalogue NumberFX4012SWC
Device Lot NumberE31QB169S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Initial Report FDA Received Date10/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR